# SDR CA960620201

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A3A
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotating Shaft
- Part number: 1052945
- Condition: Sheared
- Location: Woodruff Key
- Part time: 803 hours
- Component: Bendix, 105136029
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTICED A 250 RPM DROP ON THE RIGHT MAGNETO DURING RUN-UP, AS WELL AS SIGNIFICANT ROUGH RUNNING WHEN ONLY THE RIGHT MAGNETO WAS SELECTED. AFTER SHUTDOWN THE RIGHT MAGNETO WAS REMOVED AND DISASSEMBLED. INSPECTION OF THE MAGNETO REVEALED A SHEARED MAGNET SHAFT AT THE WOODRUFF KEY LOCATION.
